# SDR 96FDEA01519

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 65267491
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0055, 004, AFT ENTRY DOOR LT SIDE FRAME IS CRACKED AT 41 INCHES FROM BOTTOM OF DOOR.
